# SDR K11A2017081873201

- Difficulty date: August 15, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 67,958 hours, 43,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  R & R THE POWER SUPPLY AND BATTERY PACK IAW AMM 33-51-51. OPS CHECKED GOOD.
